Triple Fixed Points in Ordered Metric Spaces
No Thumbnail Available
Date
2012
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
int Center Scientific Research & Studies
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove triple fixed point theorems in partially ordered metric spaces depended on another function. The presented results generalize the theorem of Berinde and Borcut [Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces, Nonlinear Anal. 74(15) (2011) 4889-48971. Also, we state some examples showing that our results are effective.
Description
Keywords
Triple fixed point, ordered sets, metric spaces, nonlinear contractions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q4
Source
Volume
4
Issue
1
Start Page
197
End Page
207